# SDR AALA202409067110

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 36,829 hours, 15,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Sheared
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR WILL NOT OPEN ALL THE WAY. UPPER HINGE IS SHEARED AT THE BOTTOM LINK. REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM ASSEMBLY. OPERTRIONAL CHECK GOOD. PER AMM 52-11-21.
